# SDR 2005UALA00023

- Difficulty date: January 4, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 29,840 hours, 3,728 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 3142
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL IN CABIN.  SMELL DISSIPATED WITH BOTH RECIRC FANS TURNED OFF.  THE UNDER FLOOR LEFT RECIRCULATION FAN MOTOR FAILED.  THE FAN WAS REPLACED AND THE AIRCRAFT HAS HAD NO FURTHER PROBLEMS.
